Next Article in Journal
A Comparison of Chaotic Circuits from a Statistical Approach
Previous Article in Journal
General Mixed Multivalued Mildly Nonlinear Variational Inequalities in H-Spaces
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2005, 10(2), 283-289;

Stochastic Approximation with Compound Delayed Observations

Department of Mathematics, Faculty of Science, Zagazig University, Zagazig, Egypt
Author to whom correspondence should be addressed.
Published: 1 August 2005
PDF [143 KB, uploaded 31 March 2016]


The Robbins-Monro stochastic approximation procedure is modified so as to be applicable in the presence of compound delayed observations. The efficiency of the modified procedure is investigated. The asymptotic values of the efficiency are compared with those obtained by an approximation based on geometric distribution.
Keywords: Delayed observation; Robbins-Monro procedure; stochastic approximation Delayed observation; Robbins-Monro procedure; stochastic approximation
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Mahmoud, M.A.; Rasha, A.A. Stochastic Approximation with Compound Delayed Observations. Math. Comput. Appl. 2005, 10, 283-289.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top